Department Mathematik und Informationstechnologie
Organisation: Departments and Institute
Publikationen
- Veröffentlicht
On products of graphs and regular groups
Imrich, W., Sept. 1972, in: Israel journal of mathematics. 11, 3, S. 258-264 7 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On self-affine tiles that are homeomorphic to a ball
Thuswaldner, J. & Zhang, S., 2 Juni 2023, in: Science Chine mathematics. 67.2024, January, S. 45-76 32 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On self-affine tiles whose boundary is a sphere
Thuswaldner, J. & Zhang, S., Jan. 2020, in: Transactions of the American Mathematical Society. 373.2020, 1, S. 491-527 37 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On shift radix systems over imaginary quadratic Euclidean domains
Weitzer, M. F., Pethõ, A. & Varga, P., 2015, in: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, in: Israel journal of mathematics. 45 (1983), S. 53-62Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On stochastic evolution equations for nonlinear bipolar fluids: well-posedness and some properties of the solution
Hausenblas, E. & Razafimandimby, P., 2016, in: Journal of mathematical analysis and applications. 441, 2, S. 763-800 37 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the 3-D stochastic magnetohydrodynamic - a model
Razafimandimby, P., Sango, M. & Deugoue, G., 2012, in: Stochastic processes and their applications. 122, S. 2211-2248Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the action of nilpotent and metabelian groups on infinite, locally finite graphs
Seifter, N., 1989, in: European journal of combinatorics .Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line
Böttcher, A. & Dörfler, P., 2009, in: Linear algebra and its applications. 430, S. 1057-1069Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights
Böttcher, A. & Dörfler, P., 2011, in: Operators and matrices. 5, S. 261-272Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)